# SDR FDEA201704061099

- Difficulty date: April 6, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 95,139 hours, 29,512 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Part number: 0000
- Part serial: 0000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACK INDICATIONS AT THE INSIDE HOLES ON AFT SIDE OF NR 1 PYLON DIAGONAL BRACE FITTING LOWER SURFACE IN ALUMINUM ONLY.  COMPLIED WITH EA F-5450-T0332370 B P1.
